# SDR SWAA2021012641939

- Difficulty date: January 12, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR RIB AT STA 120.30 NR 2 VERTICAL STIFFENER IS CRACKED.  REMOVED THE DAMAGE PART AT LT HORIZONTAL STAB INSPAR RIB AT STA 120; 30 NR 2 VERTICAL STIFFENER AND INSTALLED REPAIR PARTS, IAW SRM 55-10-09-2E-4 88920U 16JAN21.
